Filters : "Acta Aplicandae Mathematicae" Limpar

Filters



Refine with date range


  • Source: Acta Aplicandae Mathematicae. Unidade: ICMC

    Subject: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GIBSON, C G; HOBBS, C A; MARAR, Washington Luiz. On versal unfoldings of singularities for general two-dimensional spatial motions. Acta Aplicandae Mathematicae[S.l.], v. 47, p. 221-242, 1997.
    • APA

      Gibson, C. G., Hobbs, C. A., & Marar, W. L. (1997). On versal unfoldings of singularities for general two-dimensional spatial motions. Acta Aplicandae Mathematicae, 47, 221-242.
    • NLM

      Gibson CG, Hobbs CA, Marar WL. On versal unfoldings of singularities for general two-dimensional spatial motions. Acta Aplicandae Mathematicae. 1997 ; 47 221-242.
    • Vancouver

      Gibson CG, Hobbs CA, Marar WL. On versal unfoldings of singularities for general two-dimensional spatial motions. Acta Aplicandae Mathematicae. 1997 ; 47 221-242.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022